# SDR FDEA201011184421

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Nr 6 Slat
- Component: Slat
- Component part number: 114N3002128A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT T/E WEDGE UNDER SKIN HAS CHAFE MARKS, REPAIRED NR6 SLAT T/E IAW SRM 51-70-10 IAW SRM 57-43-02.  DAMAGE WAS LOCATED AT STA 177.5, APPROX 3" FWD OF T/E.  REF EA F-5750-143211.  CLASSIFIED CAT "A" MAJOR REPAIR.
